# SDR CALA2023012500210

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N68891
- Make and model: Boeing 737990ER
- Aircraft serial: 42196
- Aircraft time: 23,427 hours, 8,460 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Switch
- Part number: 285A16006
- Part serial: FO6724
- Condition: Faulted
- Location: Rt Emer Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT FWD/AFT OVERWING CAUTION. WHILE ADVANCING THRUST TO T/O PERFORMED PSEU BITE AS PER AMM 32-09 TASK 801 EXISTING FAULTS (2). R FL SW FAULT ,DETAIL MSG 52-72008 ,LATCHED YES,D10988 PIN 2. R FWD FL SW FAULT,DETAIL MSG 52-72009,LATCHED YES,D10988 PIN 52. REPLACED PSEU PER AMM TASK 32-09-10. OPS CHECK GOOD. NO FAULT NOTED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1874633  SN OFF 6724 SWITCH, PROXIMI  OFF 29-3260-9-0003 6724 ON 29-3260-9-0003 3067
